Landau problem revisited

M. K. Fung, Y. F. Wang

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We obtain the wavefunctions for the Landau problem in the symmetric gauge in the representation where the angular momentum and the square of the magnetic translation vector are diagonalised. Coherent states for all the Landau levels are calculated. Finally we find that Landau's original wavefunctions are just a suitable linear superposition of our coherent state wavefunctions.

Original languageEnglish
Pages (from-to)435-441
Number of pages7
JournalChinese Journal of Physics
Volume37
Issue number5
Publication statusPublished - 1999 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Fung, M. K., & Wang, Y. F. (1999). Landau problem revisited. Chinese Journal of Physics, 37(5), 435-441.